# SDR FDEA201004011046

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,967 hours, 28,863 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT VERY DIFFICULT TO TRIM PROPERLY.  REQUIRED OVER 2 UNITS OF LEFT AILERON TRIM, AND OVER 1 UNIT OF L RUDDER TRIM.  NR 1 FUEL TANK GAUGE INOP, WAS  FUELED TO A KNOWN QTY.  A FUEL IMBALANCE COULD HAVE BEEN PART OF THE PROBLEM THOUGH WE COULD NOT TELL.  WHEN ACFT ARRIVED AT SGF, NR 1 FUEL QTY INDICATOR WAS DEFERRED AND THE TANK WAS EMPTY, COMPARED TO NR 3 TANK, WHICH HAD A QTY OF 5900 LBS RESULTING IN A FUEL IMBALANCE OF APPROX 5900 LBS AND TRIM  PROBLEM.  A/C OK FOR SERVICE.
